# SDR AALA201605109004

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 70,042 hours, 25,646 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Sticking
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 DOOR SLIDE ARMED LIGHT ILLUMINATES WITH THE LOWER DOOR LEVER IN THE DISARM POSITION.  EXERCISED DOOR SWITCH.  OPERATIONAL CHECKED GOOD.
